# SDR AALA20011925

- Difficulty date: September 25, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT CUSP CORROSION AT STATION 725.  REMOVED CORROSION BY DRILLING .25 INCH HOLE, PLUGGED HOLE WITH FASTENER PER SRM 53-01 FIG 1, SH 2.  (M)
